# SDR CALA2014123001547

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 48,802 hours, 17,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D171701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMER LIGHTS  OUT IN MID CABIN AREA.  R & R THREE EACH EMER LIGHT BATTERY PACKS IAW AMM 33-51-06-960-805.  OPERATIONS CHECKED GOOD.
